# SDR AC2A0000044

- Difficulty date: May 31, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N5447C
- Make and model: Skrsky S76
- Aircraft serial: 760180
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23072848
- Part serial: FU41088
- Condition: Damaged
- Location: Compressor
- Part time: 254 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WOULD NOT PASS LIMITING CHECK AS OUTLINED IN SIKORSKY S76 FLIGHT MANUAL.  ENG ALSO REPORTED FOR LOW POWER.  ENG REMOVED.  UPON DISASSEMBLY OF TURBINE, 1ST STAGE TURBINE NOZZLE AND 1ST STAGE TURBINE WHEEL WERE FOUND DAMAGED FROM FOREIGN OBJECT PASSING THROUGH TURBINE.  BOTH NOZZLE AND WHEEL WERE REJECTED DUE TO THIS DAMAGE. COMPRESSOR DISASSEMBLED, COMP SCROLL, PN 23072848, WAS FOUND WITH ONE PIECE OF TURNING VANE MISSING, AREA BROKEN AWAY IS .50 INCH ACROSS AND ROUGHLY RECTANGULAR AND THIS MISSING PIECE OF TURNING VANE IS OBJECT THAT DAMAGED TURBINE, LEADING TO LOWER POWER.  ENG REPLACED.  (X)
